# SDR AALA20160626002

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 112,845 hours, 18,436 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 2772
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CRUISE, THE LT ENGINE GENERATOR FAILED.  RESET ATTEMPT UNSUCCESSFUL.  R & R THE LT GENERATOR CONTROL UNIT IAW AMM 24-22-02.  ACCOMPLISHED INTEGRATED DRIVE GENERATOR TEST IAW AMM 71-00-00 AND 24-11-00.  SYSTEM TESTS NORMAL.
